| Catalog Number |
140.752 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Swelling (2091); Tissue Damage (2104)
| Date of Event |
07/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.
Event or Problem Description
(b)(4) ¿ the dentist reported that after dental implant was installed in intraoral region 29#, its non-osseointegration was observed.In addition, 45ncm of primary stability was achieved.